it is 6 months after my last chemo and one year after my total hysterectomi

all is good so far , i have a pain on my right shoulder , why ?

hello ! all of you sisters.

im clear cell ovarian cancer stage 1c , i have finished my last chemo session 6 moths ago and i have pain on my upper right shoulder and upper left leg

i do not know why

my 2 IRM was good .

my last ca-125 was 9.3 , 10 days ago.

is there anyone had these pains , are they normal or i should be worried about?

waiting your advise soon.

love you all

tarouza

7 Replies

oldestnewest
  • Hi Tarouza,

    Dont worry to much shoulder pain and upper left leg pain can be many things, if it comes and goes or gets worse go and have a CA125 you will start to relax as time goes on, I would have thought stage 1c chances of your Ovarian Cancer has come back is very small, was your clear cell aggresive? did you have a cyst with your clear cell cancer? what symptoms did you have when you were first dignosed? your CA125 is very low and it was only done 10 days ago sounds all good to me

    Sarah23.

  • Hi Tarouza

    I can't answer your question although it doesn't sound very sinister given your ca125 number.

    I'm clear cell stage 1a and going for my first post chemo review this Tuesday. Feeling fine so hoping all is well.

    Hope your pains and your mind both get some ease. What does 2 IRM stand for?

    Linda

  • Oh, I guess It's MRI in English.

  • Dear Tarouza

    I started getting muscle pains after about 3 months finishing chemo. First it was in my hands and feet and now it's in my upper arms and knees. It seems to be chemotherapy related and I have no idea what to do about it other than ibuleve gel and paracetamol. It does seem to be common though.....

    Eleni x

  • Hi Tarouza

    The journey through o.c. is often painful & mysterious. Pains come & go for many & varied reasons - not all to do with the cancer. It could be something as simple as indigestion, trapped nerve or even gallstones. Try to be positive, talk to your doctor or oncologist and then buy a bar of chocolate or have a gin & tonic, whatever makes you feel better, and relax !

    Good health! Jennie (ROCC)

  • All sorts of pain - particularly for the first 2 years after treatment, but also now. I would be totally reassured by your ca125 reading as I know it is a good marker in me.

    Don't worry - take ibuprofen or similar and if it doesn't go in a week ask your doctor - or better still, chiropractor - they understand muscle/tendon pain better than drs!

    Best wishes,

    Isadora

  • Dear Tarouza

    As others have said the pain could be due to all sorts of things apart from the cancer. If it is soemthing that is new for you it is importsnt that you get it checked out by a doctor. It may be nothing but you don't want to miss an infection or similar. If you would like to discuss this further do give Ovacome a ring 08453710554 Mon Fri 10-5

    Best Wishes

    Ruth

You may also like...